# SDR CA980430002

- Difficulty date: April 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172N
- Engine: Lyc O320H2AD
- Propeller: Mcauly 1C160DTM
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Condition: Cracked
- Location: Engine
- Part time: 2,139 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE CARRYING OUT AD 98-02-08 (LYCOMING SB 505B), INITIAL INSPECTION FOUND MODERATE AMOUNTS OF PITTING IN THE INSIDE DIAMETER OF THE CRANKSHAFT.  NDT TESTING, PER THE SB, DETECTED TWO CRACKS, ONE .25 LONG, THE SECOND .50 LONG. THE ENGINE WAS REMOVED.
